# SDR UPS03441447

- Difficulty date: October 12, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65B0793684
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 400, BET STR 22 - 24R FRAME I/B CHORD O/B FACE ATT SUPPORT ANGLE FOUND CRACK.  M/D STA 400 BTN STR 22R - 24R FRAME I/B CHORD SUPPORT ANGLE REPLACED WITH SERVICEABLE PART AS PER SRM 51-30-02.
